| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, haptic was bent or crimped.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11.The product was returned for analysis and the reported complaint was confirmed.The device was received loose in the product carton.Solution is dried in the device.The lock-out assembly has been removed.The plunger and the lens have been advanced into the mid-nozzle.The plunger lens and haptic positions are acceptable.The leading haptic is folded onto the optic.The trailing haptic is looped.The plunger, lens and haptic positions are acceptable.The presentation of looped trailing haptics is addressed in the product instructions for use (ifu), where it is provided that delivery may proceed and should be managed based on the outlined instructions.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).